DBLP BibTeX Record 'journals/iandc/DawarLW95'

@article{DBLP:journals/iandc/DawarLW95,
  author    = {Anuj Dawar and
               Steven Lindell and
               Scott Weinstein},
  title     = {Infinitary Logic and Inductive Definability over Finite
               Structures},
  journal   = {Inf. Comput.},
  volume    = {119},
  number    = {2},
  year      = {1995},
  pages     = {160-175},
  ee        = {http://dx.doi.org/10.1006/inco.1995.1084},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}